tiantiy_photo
Office: Martin M-306
Phone: (864) 656-2481
Email: tiantiy@clemson.edu
Fax: (864) 656-5230

Tiantian Yang

Degree Program:
PhD, Mathematical Sciences
Advisor:
Education:
MS in Mathematics from Georgia Southern University, 2014
BS in Applied Mathematics from Central China Normal University, 2012
BS in Economics from Central China Normal University, 2012
Selected Publications
  • B. Oluyede, T. Yang, B. Makubate. A New Class of Generalized Power Lindley Distribution with Applications to Lifetime Data, Asian Journal of Mathematics and Applications, 1-34, 2016
  • B. Oluyede, T. Yang. A New Class of Generalized Lindley Distributions with Applications, Journal of Statistical Computation and Simulation, Vol. 85, No. 10, 2072-2100, 2015
  • B. Oluyede, T. Yang, B. Omolo. A Generalized Class of Kumaraswamy Lindley Distribution with Applications to Lifetime Data, Journal of Computations and Modeling, Vol. 5, No. 1, 27-70, 2015
  • B. Oluyede, S. Huang, T. Yang. A New Class of Generalized Modified Weibull Distribution with Applications, Austrian Journal of Statistics, Vol. 44, 43-68, 2015
Links
Last Updated: 10/6/19